# SDR USAA070107

- Difficulty date: February 15, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- Aircraft time: 79,958 hours, 79,958 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410338A
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE AREAS, 7 INCHES DIA DELAMINATED, NR 10 SLAT, UPPER SURFACE, 0SS 798.74-815.74.  CUT OUT DELAMINATION, BONDED REPAIR DOUBLER PER SRM 51-20-10, 57-43-02, DEFECT SIZE: 7 INCHES DIA.
